# SDR SWAA983066

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- System (JASC): 3350 · Emergency Lighting
- Part: Lamps
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FLOOR TRACK LIGHTING WITH SEVERAL LIGHTS INOP.  RELAMPED PER BOEING M/M.
